# SDR USAA2009112093181

- Difficulty date: November 17, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 24,342 hours, 15,511 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - C6 - MAJOR REPAIR - NOSE LANDING GEAR TORQUE LINK APEX PIN HAS A CRACK INDICATION.  REPLACED NOSE LANDING GEAR TORQUE LINK APEX PIN IAW JOB CARD 26C71032003.
